# SDR QXEA2013082001220

- Difficulty date: August 12, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 585-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L, BS 585-605 HAS CORROSION ON AND AROUND RIVETS.  RIVETS REMOVED IAW SRM 51-42-05.  SURFACE CORROSION BLENDED IAW SRM 51-21-00, STEP 4A (2).  INSTALLED NEW RIVETS IAW SRM 51-42-05, STEP E (1)-(8).  APPLIED PRIMER AND ALUMINIZED POLYURETHANE IAW SRM 51-25-10 STEP 5G(3) AND SRM 51-25-15 STEP 6H(3)(C).
